# SDR AALA20120319008

- Difficulty date: March 19, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N685AA
- Make and model: Boeing 757223
- Aircraft serial: 25342
- Aircraft time: 61,035 hours, 21,208 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Condition: Defective
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - CREW REPORTED UPON LANDING THE NUMBER 1 MAIN TIRE SKIDDED AND FAILED.  WHILE TROUBLESHOOTING THE ANTI-SKID SYSTEM, THE NUMBER 1 BRAKE DID NOT RELEASE WHEN TESTING THE RIGHT ANTI SKID.  REPLACED NUMBER 1 BRAKE ANTI-SKID VALVE AND TIRE REPLACED ANTI-SKID CONTROLLER.  SYSTEM GROUND CHECK NORMAL OPERATION.
